On the nontransitivity of a class of operator algebras.


Mustafayev H.

Doklady. Natsional'naya Akademiya Nauk Azerbaidzhana. Reports. National Academy of Sciences of Azerbaijan, vol.45, no.7, pp.7-9, 1989 (Peer-Reviewed Journal)

  • Publication Type: Article / Article
  • Volume: 45 Issue: 7
  • Publication Date: 1989
  • Journal Name: Doklady. Natsional'naya Akademiya Nauk Azerbaidzhana. Reports. National Academy of Sciences of Azerbaijan
  • Journal Indexes: Other Indexes
  • Page Numbers: pp.7-9